MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Bent (1059); Break (1069); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system, other applicable components are: product id: mi-1000, lot# 082618417, product type: accessory.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator (ins) for parkinson's dual and movement disorders.It was reported that the lead would not feed into the measuring tool and was bent in the process.It was noted there was a possible blockage in the measuring tool.The set screw was checked and looked like it was backed out far enough.The physician used a new lead and was able to get it into the tool.The issue was resolved at the time of this report.No medical symptoms were reported.No further complications are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare facility.It was reiterated that when the lead was passed to the sterile field it became bent bent.However, the lead never reached the patient.No patient symptoms were alleged.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6886782
Report Number2649622-2017-10202
Device Sequence Number10921783
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1J5Y2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight62